Patient :I have made the obvious mistake by taking steroids, deca & test 400. Now that i have came off them since November my sex drive is no more, i struggle getting erections and its already ruined one relationship. I have used nolvadex & clomid as a post cycle treatment and they have not worked, i have recently started taking HCG and vit D at 3000iu. is there anything else i can do to bring me back to half of what i was on the sex drive department as i am getting close to another wan and id hate for it to spoil things. 21 years old this shouldn't happen to me.
Symptoms: Struggle to get erection. The desire for sex is very low.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.